Poisoning through pediatric skin leading to acute systemic symptoms is a relatively uncommonly reported phenomenon. Systemic toxicity through the skin typically occurs by direct contact between therapeutic or non-therapeutic topical agents and the skin. Though uncommon, poisoning through pediatric skin can have significant consequences and must be recognized so the offending agent may be discontinued and appropriate treatment initiated. We performed a literature search for all article types between 1950 and April 2016 to provide a single source of detectable cases of acute toxicity in pediatric patients due to percutaneous exposure. This literature review discusses relevant pediatric skin physiology along with reports of poisoning events that resulted in systemic signs and symptoms and even death to provide a comprehensive report on causes of pediatric poisoning through the skin.
|Titolo:||Poisoning Through Pediatric Skin: Cases from the Literature|
|Data di pubblicazione:||2017|
|Appare nelle tipologie:||1.1 Articolo in rivista|